Full Text: PDF
Received November 11, 2016; Accepted February 16, 2017; Published February 26, 2017
Abstract. In this paper we use the contraction mapping theorem to obtain asymptotic stability results about the zero solution for the following nonlinear neutral Levin-Nohel integro-differential equation An asymptotic stability theorem with a necessary and sufficient condition is proved. In addition, the case of the equation with several delays is studied.
How to Cite this Article:
Karima Bessioud, Abdelouaheb Ardjouni, Ahcene Djoudi, Asymptotic stability in nonlinear neutral Levin-Nohel integro-differential equations, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 19, pp. 1-12.